The Fault-Tolerant Hamiltonian Problems of Crossed Cubes with Path Faults
Hon-Chan CHEN Tzu-Liang KUNG Yun-Hao ZOU Hsin-Wei MAO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2015/12/01
Vol. E98-D  No. 12  pp. 2116-2122
Type of Manuscript:  Special Section PAPER (Special Section on Parallel and Distributed Computing and Networking)
Category: Switching System
cross cubefault toleranceHamiltonian cycleHamiltonian pathinterconnection network
 Summary | Full Text:PDF(572.3KB)

Detection and Parameter Estimation of LFM Signal Using Integration of Fractional Gaussian Window Transform
Jiaqiang LI Ronghong JIN JunPing GENG Yu FAN Wei MAO 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2007/03/01
Vol. E90-B  No. 3  pp. 630-635
Type of Manuscript:  PAPER
Category: Sensing
linear FM signalfractional Fourier transformsignal-to-noise ratiosparameter estimation
 Summary | Full Text:PDF(1.2MB)